On Urysohn type Generalized Sampling Operators

TitleOn Urysohn type Generalized Sampling Operators
Publication TypeJournal Article
Year of Publication2021
AuthorsKarsli, H
JournalDolomites Research Notes on Approximation
Volume14
Issue2
Pagination58-67
Date Published04/2021
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
Keywordsapproximation, generalized sampling series, interpolation, Urysohn integral operators
Abstract

The aim of this work is to define and study Urysohn type integral form of generalized sampling operators by using the Urysohn type interpolation of the given function f. The basis used in this construction are the Fréchet and Prenter Denstity theorems together with Urysohn type operator values instead of the rational sampling values of the function. After that, we investigate some properties of this operators in some function spaces. At the end of this study, some graphical representations for the various examples are given related with the Urysohn type sampling operators.

URLhttp://ijse.padovauniversitypress.it/2021/2/8
DOI10.14658/pupj-ijse-2021-2-8